| Model Number |
02.12.0023R |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 february 2023.Lot 2210192: (b)(4) items manufactured and released on 12-jul-2022.Expiration date: 2027-jul-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on 02 february 2023: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.2209919.Lot 2209919: (b)(4) items manufactured and released on 13-jul-2022.Expiration date: 2027-jun-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
About 1 month and 10 days after primary surgery, the patient came in reporting pain due to a capsule tear, dislocated patella implant, and subsided femoral component.The patella dislocated due to the capsule tear and subsidence of the femoral component, which caused the rotation to be off.The surgeon believes this happened because the patient had a soft bone.The surgeon revised all components to revision system (patella implant not revised).
Additional Manufacturer Narrative
The event description has been modified to report that the tibial component has not been revised.
Event or Problem Description
About 1 month and 10 days after primary surgery, the patient came in reporting pain due to a capsule tear, dislocated patella implant, and subsided femoral component.The patella dislocated due to the capsule tear and subsidence of the femoral component, which caused the rotation to be off.The surgeon believes this happened because the patient had a soft bone.The surgeon revised femur and insert to revision system (patella implant not revised).